My girlfriend – also on YAZ for 2 months – developed pulmonary embolism in the leg and lungs. She is undergoing treatment right now. I am urging her to contact the law firm that is suing, or another similar firm.
She is still at risk.
From what I can see from the complaint, YAZ appears to be unreasonably dangerous.
Last June, after two months of using YAZ, I was diagnosed with Deep Vein Thrombosis and Pulmonary Embolism. I was hospitalized for two weeks and hardly survived. Since then, I have had many different procedures, and I am still in risk. I am forty-seven years old, never smoked, and was the healthiest person until I took YAZ. I heard a lot of cases of the side-effects of YAZ, and even of death occurring to users of it, and I am wondering if someone will put an AD on television for responses. You would be amazed at the big response you will get from the users of YAZ. It is a very dangerous and death threatening pill and should be taken off the market as soon as possible!
The doctor actually recommended me to take YAZ and assured me that I wouldn’t get the side effects. I found out about a lot of the side effects after I was diagnosed, and I was trying to warn people what would happen if they took this pill as well. Do you believe I would agree to take this if I knew what would happen?
i thought it was just me, and even after checking out so many complaints on the website, I still tried to avoid biasness and thought I should observe my day to day with Yaz.
Now its only my fourth day, and I am not feeling like normal. Well apart from the second day on Yaz where I screamed and ignored to my husband (so not me!) I havent had any ups and downs mentally, but day 3, I couldnt sleep all night because my heartbeat was so fast and irregular, that I kept waking myself up! Today is my fourth and will be my last day… I am starting to feel tingling in a small area of my left leg which I never felt before. I just went to the gym, so its not like I was sitting all day, but the tingling happened half an hour after I had taken Yaz.
Its not a coincidence to me anymore. I am gonna quit before it becomes a life or death situation!!! gosh i hope they put it off the shelf! its very annoying to know that a lot of doctors are ignoring this and prescribing it to patients without even checking their bloods and health! I am a non-smoker and healthy individual so this might be the reason why the doctor thought it was safe, but he NEVER mentioned that there are even litigations and lawsuits running with this medication!!! I am talking to him tomorrow.
I am a 46 year old mother of two sons. I began taking Yaz at the end of June 2009 prescribed to me by my OBGYN doctor for uncomfortable and painful symptoms associated with my menstral cycle. On August 15, 2009 I was taken by ambulance to the hospital due to severe pain in my right side including my neck, shoulder, and back. I was struggling to breath when my husband insisted on calling 911. Thank God he did call. I was diagnosed quickly due to my acute state. They found two pulmonary embolisms in my right lung. I was admitted immediately to the hospital and put on blood thinners right away. I will have to stay on Coumadin for about a year. I have been home now for about a week and am still having trouble with severe exhaustion, sharp sudden pain in my right lung, and shortness of breath. Yaz is deadly!! I am blessed to be alive today!! Bayer must pull Yaz from the market immediately!! This drug is killing young innocent women!!
It all sounded too terrifying. I’m 35 married 10yrs never been on any oral conraceptive pills..but gynae just perscribed YAZ to me to ease my severe migraine pre and during period. My gynae said YAZ is one of the better pill in the market to tryout that also helps in reducing water retention and won’t cause weight gain…I’ve a history of low drug tolerance my whole life with pain killers, antibiotic and even supplements/vitamins, hence doing my research online with YAZ before starting the pill…but everything that i’ve found on the web is just horrible. I also read through the instructions insert stating that people with history of migraine/headache should not take the pill – really don’t know why my gynae would prescribe such a drug… as much as I want to cure my pre/during menstural migraine problems, i rather live with that few days of dying pain than to live a lifetime of regrets taking the pills knowing so much of what the site effects it can possibly damage.
My gynae will probably scream at me for not even trying out the drug at the next review in a month’s time.
Could someone please reply to this, i currently just turned 16 years old and started taking yaz when i was 13 years old. Birth control was my ownly option due to the fact that I was slowly become anemic from the massive amounts of blood I would look every month for five days straight. I just currently have heard about all of the dangerous side effects of yaz, I have never had a problem while on yaz other then when I first started taking the pill when I was 13, I would under-go serious mood swings. After two weeks of taking it the symptom faded away, and doctors reassured me it was only because my body was new to the supplement and was taking time adjusting. I have now been on this product for 3 years and giving that i JUST recently quit smoking cigarettes, is there any other safe way to lessen your blood flow?
i have a 13 yr. old that has been on YAZ for her mood swings for almost a year now. she had been complaining about her heart racing so i took her to a pediatric cardiologist who did a EKG. that was fine. i told him about our family heart history. my brother has recently passed away at 38 from using a drug for pain (soma) for WAY too long, from an enlarged heart. one of my other children was diagnosed with SVT- another heart issue.
well, the daughter on YAZ was sent home with a heart monitor and the tests results according to the doctor were normal. there were a few palpatataions that her considered normal. now i’m scared… i want my daughter off of these silent killers.. her GYN said all the law suits that were popping up were just media hype. well, by the looks of things on the internet—she’s wrong…
does anyone have a young daughter on YAZ that is suffering any complications?
thanks for you any input..
My 18 yr old daughter has been taking Yaz for 2 yrs for severe menstrual cramping due to a cyst. She has had no problems with it and it has helped her- she no longer spends two days a month in agony and is able to enjoy her life. I myself was told by my HMO that women age 36 and older taking birth control pills were at risk for complications, and because of the risks, they were no longer allowed to prescribe them for me once I reached that age. I think the problem lies not in the drug itself but the fact that it is being prescribed for women who are at risk for many complications that do not exist for a teenager. We must realize the limitations of drugs like this and use them responsibly.
I have been on YAZ on two seperate occasions for PCOS to regulate my cycle. The pill does regulate my cycle , but also makes me have a constant period. I have been off of the YAZ for over a month now and still haveing the period!!!! Has anyone else experienced this???
I felt that I should post on here and tell people NOT TO TAKE YAZ! I am only 19 years old and prior to my Yaz use I was very healthy and never had any medical conditions. After 6 months of using it I started experiencing nausea and diarrhea but since I am so young I was misdiagnosed with IBS. I was on it for a year total and it caused me to have multiple gallstones and I had to have my gallbladder removed. I got off Yaz after my operation but I am still not the same. I believe if I would have continued use more problems would have arose. At only 19 years old I should not have experienced gallbladder disease.
I have been taking Yaz for about he last three to five years. I am currently in the hospital with a huge blood clot (over 4 centimeters) in my bladder. This morning I was given an ultrasound to check for more clots and they found two more in my left leg and one in the groin. Been on a Heparin drip for 4 days and when I go home I will be taking Coumadin for the next 6 months. I was being treated for a kidney infection about 2 weeks ago and had a Cat Scan related to that. The Ct scan revealed this large clot in the bladder. Thank god my Dr caught it and called me immediately after the CT scan to get to the hospital immediately. I am 43 years old. Too young for this.